mental-health-icon

Repeated sudden panics

I took a fat burner pill around 10 days ago which triggered a panic attack and caused allergy...i took allegra 180 mg for allergy and have been taking ciplar 10 and cloze 0.25.Even after taking these medicines i have been experiencing fear and sudden panic attacks or whatever it is which is very fightening..what should i do??
views-icons 35 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Repeated sudden panics

doctor profile image
Ms. SnehaJanaki Ramesh Mumbai | Counselling Psychologist
Answered
Hello. It seems that you have had an adverse reaction to the pills. I suggest that you seek help from a trained mental health professional, to help relieve you of the fear and panic attacks. It is uncertain whether you have had anxiety/ panic attacks before and also whether you have taken ciplar 10 & cloze 0.25 on medical advise. Kindly refrain from self medicating and seek help at the earliest. Wishing you good recovery.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO